Initial and Final Backward and Forward Discrete Time Non-homogeneous Semi-Markov Credit Risk Models
Guglielmo D’Amico (),
Jacques Janssen () and
Raimondo Manca ()
Additional contact information
Guglielmo D’Amico: Universitá “G. D’Annunzio”
Jacques Janssen: Université de Bretagne Occidentale
Raimondo Manca: Universitá “La Sapienza” di Roma
Methodology and Computing in Applied Probability, 2010, vol. 12, issue 2, 215-225
Abstract In this paper we show how it is possible to construct an efficient Migration models in the study of credit risk problems presented in Jarrow et al. (Rev Financ Stud 10:481–523, 1997) with Markov environment. Recently it was introduced the semi-Markov process in the migration models (D’Amico et al. Decis Econ Finan 28:79–93, 2005a). The introduction of semi-Markov processes permits to overtake some of the Markov constraints given by the dependence of transition probabilities on the duration into a rating category. In this paper, it is shown how it is possible to take into account simultaneously backward and forward processes at beginning and at the end of the time in which the credit risk model is observed. With such a generalization, it is possible to consider what happens inside the time after the first transition and before the last transition where the problem is studied. This paper generalizes other papers presented before. The model is presented in a discrete time environment.
Keywords: Backward and forward processes; Semi-Markov processes; Credit risk migration model; Reliability; 60K15; 60K10; 91B28 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s11009-009-9142-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:12:y:2010:i:2:d:10.1007_s11009-009-9142-6
Ordering information: This journal article can be ordered from
Access Statistics for this article
Methodology and Computing in Applied Probability is currently edited by Joseph Glaz
More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().